# SDR SIMA2019111304004

- Difficulty date: November 4, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 22,269 hours, 16,423 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703319946
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CENTER COCKPIT FLOOR BEAM AT BL12.00 IS CRACKED, LOCATED JUST FWD OF CROSSBEAM AT FS280.00-C/A-COMPLETED REPAIR TO RH CENTER COCKPIT FLOOR BEAM AT BL12.00 IAW SRM 53-11-43.
